question-icon

Can Requip and Sinemet be taken together?

default
Posted on Thu, 27 Nov 2014
Question: Yes.I have 3 chronic diseases. Crohns, Parkinson's, diabetes. Hospitalized w/crohns flare 10/27 /14. Discharged 10/30/14. Sent home with RX: 40 mgs prednisone daily. Decreasing weekly through first week of January of 2015. My Parkinson's symptoms are becoming worse. Are there any interactions with my RXs for Sinamet & Requip? Will this increase my Parkinson's symptoms? My blood sugars have been under control & doing well. Of course BG readings are elevated last couple days. Would like to read your response.
doctor
Answered by Dr. Kathy Robinson (10 minutes later)
Brief Answer:
No problems with requip and sinemet

Detailed Answer:
Hello and I am sorry that you are having so many medical challenges. First of all there are no drug interactions between requip and sinemet. They treat Parkinson's disease in different ways and should act together to improve your Parkinson's symptoms. Whenever you are on prednisone it will cause an increase in your blood sugars so you just have to watch them to make sure they are not getting out of control. Let me know if there are any other questions you have that I can answer for you. Best wishes for improving health.
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
Answered by
Dr.
Dr. Kathy Robinson

General & Family Physician

Practicing since :1989

Answered : 3535 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

189 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Can Requip and Sinemet be taken together?

Brief Answer: No problems with requip and sinemet Detailed Answer: Hello and I am sorry that you are having so many medical challenges. First of all there are no drug interactions between requip and sinemet. They treat Parkinson's disease in different ways and should act together to improve your Parkinson's symptoms. Whenever you are on prednisone it will cause an increase in your blood sugars so you just have to watch them to make sure they are not getting out of control. Let me know if there are any other questions you have that I can answer for you. Best wishes for improving health.